Can I Take my Adderall After Breast Augmentation?

I've seen a few people ask this question regarding taking their adderall after their BA. However, I'm aware that you're supposed to avoid getting your heart rate up for a few weeks after the surgery. When I take my adderall, my heart rate usually tends to speed up, around 100/110 beats per minute. Is this still okay, or would that too high of a heart rate?

Doctor Answers 10

Ask your surgeon to be safe

Adderall should be fine after your breast augmentation surgery but you should check with your surgeon though. 

Toronto Plastic Surgeon
5.0 out of 5 stars 108 reviews

362 Fairlawn Avenue
Toronto, Ontario M5M 1T6

Adderall and post-surgery

It is probably OK to return to your pre-op medication routine, but it is always best to ask your surgeon.  Good luck.

Steven Wallach, MD
New York Plastic Surgeon
4.5 out of 5 stars 20 reviews

1049 Fifth Ave
New York, NY 10028

Adderall after BA

I usually recommend staying off of the amphetamines for a couple of days following surgery but then after that it is fine.  Of course, your PS is your best resource. I hope this helps you.

Kindes regards,

Neil J Zemmel

Neil J. Zemmel, MD, FACS
Midlothian Plastic Surgeon
5.0 out of 5 stars 100 reviews

611 Watkins Centre Parkway
Midlothian, VA 23114

Adderall After Augmentation

It shouldn't be an issue but I always recommend speaking to your plastic surgeon and the physician that monitors your care in regards to that prescription. If both are fine and clear you to take it then you should be good to go.

Jeffrey Hartog, MD
Orlando Plastic Surgeon
4.5 out of 5 stars 50 reviews

4355 Bear Gully Rd
Winter Park, FL 32792

Can I Take my Adderall After Breast Augmentation?

I would have no objection at all, but you should, of course, run this by your won surgeon. Best wishes for your upcoming surgery. 

Jourdan Gottlieb, MD
Seattle Plastic Surgeon
4.5 out of 5 stars 40 reviews

1110 112th Avenue NE
Bellevue, WA 98004

Taking Adderall After Breast Augmentation

Thank you for the question. While I allow my patients to take Adderall after their augmentation, the best person to ask would be your surgeon. After all they will be in charge of your post operative care and recovery. Good luck.

Pedro M. Soler, Jr., MD
Tampa Plastic Surgeon
5.0 out of 5 stars 22 reviews

4144 North Armenia Ave
Tampa, FL 33607

Adderall after Breast Augmentation

     This may not pose much of an increased risk.  It is really more of a question of increased blood pressure that may increase the risk for hematoma.  Ask your plastic surgeon.

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 336 reviews

435 North Roxbury Drive
Beverly Hills, CA 90210

Adderall after Breast Augmentation

I let my patients take their Adderall after surgery.  The concern is not increased heart rate as much as increased blood pressure.  When your blood pressure gets high, you could start bleeding in an area where bleeding was stopped in surgery.  That is the reason for not letting patients lift anything heavy for 2 weeks after surgery.  Good luck!

K. Roxanne Grawe, MD
Columbus Plastic Surgeon
5.0 out of 5 stars 55 reviews

10330 Sawmill Pkwy
Powell, OH 43065

Medication Use After Breast Augmentation

Thank you for your questions.

It is always best to check with your surgeon regarding taking medication before and after surgery as he/she is ultimately responsible for your well being.  I hope that you will be pleased with your results.

Best Wishes,

Tom Pousti, M.D.

Tom J. Pousti, MD, FACS
San Diego Plastic Surgeon
5.0 out of 5 stars 1,054 reviews

8851 Center Drive
San Diego, CA 91942

Adderall after Augmentation

First, you should check with your surgeon.  However, I have no problem with my patients taking the medication if needed.

Brian K. Reedy, MD
Reading Plastic Surgeon
5.0 out of 5 stars 94 reviews

50 Commerce Drive
Reading, PA 19610

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.